# SDR REXA201100668

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 24,273 hours, 21,039 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL TANK ACCESS HOLE NR 16 AT WS 303.861 IS CHAFED ON THE I/B END APPROX .002 D IN NON-CRITICAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030 REV H.
